# SDR 95FDEA01091

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT PREVIOUS REPAIR, BS 1330 LBL 35 WL 163 ON LT SIDE OF AIRSTAIR CUTOUT.  REMOVED AND REPLACED REPAIR PERFEDEX SRM 53-30-3.
